# SDR REXA2025072900763

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 40,280 hours, 30,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT FOUND INOP  REMOVED AND REPLACED CEILING EMERGENCY FLOOD LIGHT BULB IAW CRJ 700 AMM 33-51-09. OPS CHECK GOOD.
